# SDR 2009FA0000172

- Difficulty date: February 12, 2009
- Submitted: March 4, 2009
- Operation: General aviation
- Aircraft: N425TB
- Make and model: Cessna 425
- Aircraft serial: 4250068
- Aircraft time: 6,215 hours, 5,474 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 59411302
- Condition: Worn
- Location: Lt Main Gear
- Part time: 6,215 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED DURING SUPPLEMENTAL INSPECTION FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  LT MLG PISTON BARREL HAS BARE METAL SPOTS FOUND DURING SUPPLEMENTAL INSP NR 32-10-06.  REPAIRED PISTON BARREL WITH PROTECTIVE COATING.
